# SDR AALA201805249023

- Difficulty date: May 2, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043202
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SUPPORT, STRINGER 23L,  FRAME 66.  REPAIRED THE SUPPORT IAW SRM 53-41-14-300-001.
